MAUDE Adverse Event Report: LEVEL 1; WARMING

LEVEL 1; WARMING
Model Number IR-600
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation completed on a smiths fluid warming|level 1 irrigation fast flow disposables of contamination revealed two brown stains in the upper part of the closed package outside the sterile barrier.Peroxide was added to the stains to verify if it is blood, which was confirmed.The problem was believe to occur after leaving the manufacture, as the device passed all testing prior to release.
 
Event or Problem Description
Information received a smiths medical fluid warming|level 1 irrigation fast flow disposables was contaminated.What appeared to be blood was discovered on the sterile packaging within kit box.Tech initially thought she may have a cut and checked to make sure it was not her and it wasn't.No patient adverse events reported.

Brand Name
LEVEL 1
Common Device Name
WARMING
MDR Report Key12339334
Report Number3012307300-2021-08591
Device Sequence Number5360066
Product Code LGZ
UDI-Device Identifier20695085460104
UDI-Public20695085460104
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/29/2024
Device Model NumberIR-600
Device Catalogue NumberIR-600
Device Lot Number4057802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date08/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1